My four year old daughter was admitted in to the hospital because of a 104.5 fever and a UTI (UTI was present for 15 days- was on Bactrim for 10 days but Bacteria became immune to it) they started her on rocephin every 12 hours. She has gotten extremely better with no signs of a infection and is back to her normal happy self, besides the fact that two hours after ever antibiotic through iv she is getting back high fevers peaking at 105.6. I researched the antibiotic beings that she has being on it for almost 4 full days. A side effect of it is fever, chills, and sweats(exactly what she is having). Is it possible that the rocephin took charge of her UTI and the fever in which she had before from her body fighting off the bacteria and her present fever is a side effect from her antibiotics? She is seriously back to her normal self until after the antibiotic iv.
Rocephin - Can fever be from side effect of antibiotic or the UTI?
- 18 Jul 2015 by kelseyautin
- 18 July 2015
I'd want to check in with the dr on it. That's a high temp for any reason.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can anyone tell me if amox/k clav 875mg is in any way in the same family of antibiotics as Rocephin?
Updated 4 Apr 2013 • 2 answers
Updated 7 Feb 2014 • 1 answer
Updated 21 Feb 2014 • 1 answer
My urologist has prescribed ciprofloxacin for UTI's three times in the last six months. Each time my
Updated 25 Dec 2016 • 5 answers
Updated 29 Mar 2016 • 1 answer